Loughborough University
Leicestershire, UK
LE11 3TU
+44 (0)1509 263171
Loughborough University

Loughborough University Institutional Repository

Please use this identifier to cite or link to this item: https://dspace.lboro.ac.uk/2134/26320

Title: Position-dependent random maps in one and higher dimensions
Authors: Bahsoun, Wael
Gora, Pawel
Issue Date: 2005
Publisher: Polskiej Akademii Nauk, Instytut Matematyczny
Citation: BAHSOUN, W. and GORA, P., 2005. Position-dependent random maps in one and higher dimensions. Studia Mathematica, 166 (3), pp.271-286.
Abstract: A random map is a discrete-time dynamical system in which one of a number of transformations is randomly selected and applied on each iteration of the process. We study random maps with position dependent probabilities on the interval and on a bounded domain of Rn. Sufficient conditions for the existence of an absolutely continuous invariant measure for a random map with position dependent probabilities on the interval and on a bounded domain of Rn are the main results.
Sponsor: The research of P.G. was supported by NSERC grant. W.B. is a recipient of PIMS postdoctoral fellowship.
Version: Accepted for publication
DOI: 10.4064/sm166-3-5
URI: https://dspace.lboro.ac.uk/2134/26320
Publisher Link: https://doi.org/10.4064/sm166-3-5
ISSN: 0039-3223
Appears in Collections:Published Articles (Maths)

Files associated with this item:

File Description SizeFormat
BaG2005.pdfAccepted version1.58 MBAdobe PDFView/Open


SFX Query

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.